# SDR SWAA2023092905449

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,077 hours, 25,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR OUT OF HOUSING<[01] INSTALLED GIRT BAR IN RETAINING CLIPS. BAR FIRMLY IN PLACE AND EASILY REMOVABLE. ALL GOOD. REF AMM 25-66-01
